Universidad Complutense de Madrid
E-Prints Complutense

The space structure near a blow-up point for semilinear heat-equations: a formal approach

Impacto

Descargas

Último año



Velázquez, J.J. L. y Galaktionov, V. A. y Herrero, Miguel A. (1991) The space structure near a blow-up point for semilinear heat-equations: a formal approach. Computational Mathematics and Mathematical Physics, 31 (3). pp. 46-55. ISSN 0965-5425

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

1MB

URL Oficial: http://www.mathnet.ru/links/e4ba9648dc99d5b162073772ae6134ba/zvmmf3115.pdf


URLTipo de URL
http://www.mathnet.ruInstitución


Resumen

Positive solutions of the semilinear parabolic equations u(t) - u(xx) = u(p), p > 1 and u(t) - u(xx) = e(u) for - ∞ < x < + ∞, t > 0 which blow up at a single point x = 0 at a finite instant of time t = T > 0 are considered. Using formal methods, a description is given of the types of possible asymptotic behaviour of the solutions as (x, t)--> (0, T).


Tipo de documento:Artículo
Palabras clave:Blow-up of a positive solution; single-point blow-up; formal expansions
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:17117
Depositado:16 Nov 2012 08:58
Última Modificación:07 Feb 2014 09:42

Descargas en el último año

Sólo personal del repositorio: página de control del artículo